Jerzy Zabczyk, Professor
Institute of Mathematics, Polish Academy of Sciences
e-mail

Curriculum Vitae
Publications
Courses and workshops


PUBLICATIONS
Books
Papers
Miscelanea
Lecture notes
First draft

 

BOOKS:

G. Da Prato, J. Zabczyk
STOCHASTIC EQUATIONS IN INFINITE DIMENSIONS, Second Edition
Cambridge University Press, 2014, VIII+ 493 pp. Series: Encyclopedia of Mathematics and its Applications 152.
S. Peszat, J. Zabczyk
STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS WITH LÉVY NOISE
Cambridge University Press, 2007, XII + 419 pp.
S. Peszat, J. Zabczyk
STOCHASTIC EVOLUTION EQUATIONS
Wydawnictwa ICM, Warsaw, 2004, 185 pp. (in Polish)
J. Zabczyk
TOPICS IN STOCHASTIC PROCESSES
Quaderni, Scuola Normale Superiore, 2004, 126 pp.
G. Da Prato, J. Zabczyk
SECOND ORDER PARTIAL DIFFERENTIAL EQUATIONS IN HILBERT SPACES
Cambridge University Press, 2002, XVI + 379 pp.
J. Zabczyk
CHANCE AND DECISION. STOCHASTIC CONTROL IN DISCRETE TIME
Quaderni, Scuola Normale Superiore, 1996, 186 pp.
G. Da Prato, J. Zabczyk
ERGODICITY FOR INFINITE DIMENSIONAL SYSTEMS
London Mathematical Society Lecture Notes, Cambridge University Press, 1996, 339 pp.
G. Da Prato, J. Zabczyk
STOCHASTIC EQUATIONS IN INFINITE DIMENSIONS
Cambridge University Press, 1992, XVIII + 454 pp. Series: Encyclopedia of Mathematics and its Applications 44.
J. Zabczyk
MATHEMATICAL CONTROL THEORY: AN INTRODUCTION
Birkhäuser, Systems and Control, 1992, 260 pp.
J. Zabczyk
AN OUTLINE OF MATHEMATICAL CONTROL THEORY
Polish Scientific Publishers, Biblioteka Matematyczna 73, 1991, 243 pp.

Version for print

PAPERS:

B. Goldys, S. Peszat and J. Zabczyk
GAUSS-MARKOV PROCESSES ON HILBERT SPACES
Transactions of the American Mathematical Society 368 (2016), 89-108, DOI:10.1090/tran/6329
A. Święch and J. Zabczyk
INTEGRO-PDE IN HILBERT SPACES: EXISTENCE OF VISCOSITY SOLUTIONS
Potential Analysis 45 (2016), 703-736, DOI:10.1007/s11118-016-9563-0
S. Peszat and J. Zabczyk
TIME REGULARITY FOR STOCHASTIC VOLTERRA EQUATIONS BY THE DILATION THEOREM
Journal of Mathematical Analysis and Applications 409 (2014), 676-683.
L. Pandolfi, E. Priola and J. Zabczyk
LINEAR OPERATOR INEQUALITY AND NULL CONTROLLABILITY WITH VANISHING ENERGY FOR BOUNDARY CONTROL SYSTEMS
SIAM J. Control and Optimization 51 (2013), 629-659.
S. Peszat and J. Zabczyk
TIME REGULARITY OF SOLUTIONS TO LINEAR EQUATIONS WITH LÉVY NOISE IN INFINITE DIMENSIONS
Stochastic Processes and their Applications 123 (2013), 719-751.
M. Barski and J.Zabczyk
HEATH-JARROW-MORTON-MUSIELA EQUATION WITH LÉVY PERTURBATION
Journal of Differential Equations 253 (2012), 2657-2697.
A. Swiech and J. Zabczyk
UNIQUENESS FOR INTEGRO-PDE IN HILBERT SPACE
Potential Analysis 38 (2013), 233-259.
E. Priola, A. Shirikyan, L. Xu and J. Zabczyk
EXPONENTIAL ERGODICITY AND REGULARITY FOR EQUATIONS WITH LÉVY NOISE
Stochastic Processes and Applications 122 (2012), 106-133.
E. Priola, L. Xu and J. Zabczyk
EXPONENTIAL MIXING FOR SOME SPDEs WITH LÉVY NOISE
Stochastic and Dynamics 11 (2011), 521-534.
M. Barski and J. Zabczyk
FORWARD RATE MODELS WITH LINEAR VOLATILITIES
Finance and Stochastics 16 (2012), 537-560.
T. Schmidt and J. Zabczyk
CDO TERM STRUCTURE MODELLING WITH LÉVY PROCESSES AND THE RELATION TO MARKET MODELS
Int. J. Theor. Appl. Finance, 15 (2012), No. 1.
A. Swiech and J. Zabczyk
LARGE DEVIATIONS FOR STOCHASTIC PDE WITH LÉVY NOISE
J. Funct. Anal. 260 (2011), 674-723.
M. Baran and J. Zabczyk
COMPLETENESS OF BOND MARKET WITH INFINITE NUMBER OF RANDOM FACTORS
Int. J. Theor. Appl. Finance 13 (2010), 635-656.
Z. Brzezniak, B. Goldys, P. Imkeller, S. Peszat, E. Priola and J. Zabczyk
TIME IRREGULARITY OF GENERALIZED ORNSTEIN-UHLENBECK PROCESSES
C. R. Acad. Sci. Paris Sér. Math. 348 (2010), 273-276.
M. Barski, J. Jakubowski and J. Zabczyk
ON INCOMPLETENESS OF BOND MARKET WITH INFINITE NUMBER OF RANDOM FACTORS
Mathematical Finance 21 (2011), 541-556.
Z. Brzezniak and J. Zabczyk
REGULARITY OF ORNSTEIN-UHLENBECK PROCESSES DRIVEN BY A LÉVY WHITE NOISE
Potential Analysis 32 (2010), 153-188.
E. Priola and J. Zabczyk
STRUCTURAL PROPERTIES OF SEMILINEAR SPDES DRIVEN BY CYLINDRICAL STABLE PROCESSES
Probab. Theory Relat. Fields 149 (2011), 97-137.
E. Priola, J. Zabczyk
DENSITIES FOR ORNSTEIN-UHLENBECK PROCESSES WITH JUMPS
Bull. London Math. Soc. 41 (2009), 41-50.
E. Priola and J. Zabczyk
ON LINEAR EVOLUTION EQUATIONS FOR A CLASS OF CYLINDRICAL LÉVY NOISE
Proceedings of Levico Conference on Stochastic Partial Differential Equations and Applications, Editors: G. Da Prato and L. Tubaro, Quaderni di Matematica, Dipartimento di Matematica, Seconda Università di Napoli, 25 (2010), 223-242.
J. Jakubowski, J. Zabczyk
EXPONENTIAL MOMENTS FOR HJM MODELS WITH JUMPS
Finance and Stochastics 11 (2007), 429-449.
G. Tessitore, J. Zabczyk
WONG-ZAKAI APPROXIMATIONS OF STOCHASTIC EVOLUTION EQUATIONS
Journal of Evolution Equations 6 (2006), 621-655.
E. Priola, J. Zabczyk
ON BOUNDED SOLUTIONS TO CONVOLUTION EQUATIONS
Proc. Amer. Math. Soc. 134 (2006), 3275-3286 (electronic).
K. Twardowska, J. Zabczyk
QUALITATIVE PROPERTIES OF SOLUTIONS TO STOCHASTIC BURGERS' SYSTEM OF EQUATIONS
Stochastic Partial Differential Equations and Applications VII, Lect. Notes Pure Appl. Math. 245 (2006), 311-322.
E. Priola, J. Zabczyk
HARMONIC FUNCTIONS FOR GENERALIZED MEHLER SEMIGROUPS
Stochastic Partial Differential Equations and Applications VII, Lect. Notes Pure Appl. Math. 245 (2006), 243-256.
S. Peszat, J. Zabczyk
STOCHASTIC HEAT AND WAVE EQUATIONS DRIVEN BY AN IMPULSIVE NOISE
Stochastic Partial Differential Equations and Applications VII, Lect. Notes Pure Appl. Math. 245 (2006), 229--242.
J. Palczewski, J. Zabczyk
PORTFOLIO DIVERSIFICATION WITH MARKOVIAN PRICES
Probab. Math. Statist. 25 (2005), Acta Univ. Wratislav. No. 2784, 75--95.
K. Twardowska, J. Zabczyk
A NOTE ON STOCHASTIC BURGERS’ SYSTEM OF EQUATIONS
Stochastic Analysis and Applications 22 (2004), 1641-1670.
E. Priola, J. Zabczyk
LIOUVILLE THEOREMS FOR NON-LOCAL OPERATORS
Journal on Functional Analysis 216 (2004), 455-490.
E. Priola, J. Zabczyk
NULL CONTROLLABILITY WITH VANISHING ENERGY
SIAM Journal on Control and Optimization 42 (2003), 1013-1032.
D. Filipovic, J. Zabczyk
MARKOVIAN TERM STRUCTURE MODELS IN DISCRETE TIME
Annals of Applied Probability 12 (2002), 710-729.
G. Tessitore, J. Zabczyk
PRICING OPTIONS FOR MARKOVIAN MODELS
Proceedings of a Conference on Stochastic Processes, Eds. R. Buckdahn, H-J. Engelbert and M. Yor, Taylor and Francis, 2002, 249-268.
Z. Brzezniak, S. Peszat, J. Zabczyk
CONTINUITY OF STOCHASTIC CONVOLUTIONS
Czech. Math. J. 51 (2001), 679-684.
G. Da Prato, M. Fuhrman, J. Zabczyk
A NOTE ON REGULARIZING PROPERTIES OF ORNSTEIN-UHLENBECK PROCESSES IN INFINITE DIMENSIONS
Stochastic Partial Differential Equations, Eds. G. Da Prato and L. Tubaro, Marcel Dekker, 2002, 167-182.
J. Zabczyk
A MINI COURSE ON STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS
Progress in Probability, Birkhäuser 49 (2001), 257-284.
G. Tessitore, J. Zabczyk
TROTTERS FORMULA FOR TRANSITION SEMIGROUPS
Semigroup Forum 63 (2001), 114-126.
A. Karczewska, J. Zabczyk
REGULARITY OF SOLUTIONS OF STOCHASTIC VOLTERRA EQUATIONS
Rend. Mat. Acc. Lincei ser. 9 11 (2000), 141-154.
J. Zabczyk
STOCHASTIC INVARIANCE AND CONSISTENCY OF FINANCIAL MODELS
Rend. Mat. Acc. Lincei ser. 9 11 (2000), 67-80.
J. Zabczyk
BELLMAN’S INCLUSIONS AND EXCESSIVE MEASURES
Probability and Mathematical Statistics 201 (2001), 101-122.
S. Peszat, J. Zabczyk
NONLINEAR STOCHASTIC WAVE AND HEAT EQUATIONS
PTRF 116 (2000), 421-443.
A. Karczewska, J. Zabczyk
STOCHASTIC PDEs WITH FUNCTION-VALUED SOLUTIONS
Proceedings of the Colloquium ”Infinite-Dimensional Stochastic Analysis” of the Royal Netherlands Academy of Arts and Sciences, Amsterdam 1999, Eds. Ph. Clement, F. den Hollander, J. van Neerven and B. de Pagter, North Holland, 197-216.
J. Zabczyk
PARABOLIC EQUATIONS ON HILBERT SPACES
LNiM 1715 (1999), 117-213.
G. Tessitore, J. Zabczyk
INVARIANT MEASURES FOR STOCHASTIC HEAT EQUATIONS
Probability and Mathematical Statistics 18 (1998), 271-287.
G. Tessitore, J. Zabczyk
STRICT POSITIVITY FOR STOCHASTIC HEAT EQUATIONS
Stochastic Processes and Applications 77 (1998), 83-98.
G. Da Prato, J. Zabczyk
DIFFERENTIABILITY OF THE FEYNMAN-KAC SEMIGROUP AND A CONTROL APPLICATION
Rendiconti Lincei: Scienze Fisiche e Naturali, Serie IX 8 (1997), 183-188.
J. Zabczyk
INFINITE DIMENSIONAL DIFFUSIONS IN MODELLING AND ANALYSIS
Jahresberichte der DMV 101 (1999), 47-59.
J. M. A. M. Neerven, J. Zabczyk
NORM DISCONTINUITY OF ORNSTEIN-UHLENBECK SEMIGROUPS
Semigroup Forum 59 (1999), 384-403.
J. Zabczyk
STOPPING PROBLEMS ON POLISH SPACES
Annales Univ. M. Curie-Sklodowska Sect. A 51 (1997), 181-199.
G. Da Prato, B. Goldys, J. Zabczyk
ORNSTEIN-UHLENBECK SEMIGROUPS IN OPEN SETS OF HILBERT SPACES
C. R. Acad. Sci. Paris Serie I 325 (1997), 433-438.
S. Peszat, J. Zabczyk
STOCHASTIC EVOLUTION EQUATIONS WITH A SPATIALLY HOMOGENOUS WIENER PROCESS
Stochastic Processes and Applications 72 (1997), 187-204.
N. U. Ahmed, J. Zabczyk
PARTIALLY OBSERVED OPTIMAL CONTROLS FOR NONLINEAR INFINITE DIMENSIONAL STOCHASTIC SYSTEMS
Dynamic Systems and Applications 5 (1996), 521-538.
N. U. Ahmed, M. Fuhrman, J. Zabczyk
ON FILTERING EQUATIONS IN INFINITE DIMENSIONS
J. Funct. Anal. 143 (1997), 180-204.
M. Tessitore, J. Zabczyk
PRICING OPTIONS FOR MULTINOMIAL MODELS
Bull. Pol. Acad. Sci. 44 (1996), 363-380.
J. Zabczyk
PRICING OPTIONS BY DYNAMIC PROGRAMMING
Stochastic Processes and Related Topics, Eds. H. J. Engelbert, H. Follmer and J. Zabczyk, Gordon and Breach, 1996, 153-160.
G. Da Prato, J. Zabczyk
CONVERGENCE TO EQUILIBRIUM FOR CLASSICAL AND QUANTUM SPIN SYSTEMS
Probability Theory and Related Fields 103 (1995), 529-552.
S. Peszat, J. Zabczyk
STRONG FELLER PROPERTY AND IRREDUCIBILITY FOR DIFFUSIONS ON HILBERT SPACES
Annals of Probability 23 (1995), 157-172.
G. Da Prato, J. Zabczyk
REGULAR DENSITIES OF INVARIANT MEASURES FOR NONLINEAR STOCHASTIC EQUATIONS
J. Funct. Anal. 130 (1995), 427-449.
G. Da Prato, D. Elworthy, J. Zabczyk
STRONG FELLER PROPERTY FOR STOCHASTIC SEMILINEAR EQUATIONS
Stoch. Anal. and Applications 13 (1995), 35-45.
G. Da Prato, J. Zabczyk
EVOLUTION EQUATIONS WITH WHITE-NOISE BOUNDARY CONDITIONS
Stochastics and Stochastics Reports 42 (1993), 167-182.
G. Da Prato, J. Zabczyk
ON INVARIANT MEASURES FOR SEMILINEAR STOCHASTIC EQUATIONS WITH DISSIPATIVE NONLINEARITIES
Proc. Conf. Stoch. Part. Differ. Equations and Appl., Eds. B. L. Rozowski and R. B. Sowers, LNiCIS 176 (1992), 38-42.
J. Zabczyk
THE FRACTIONAL CALCULUS AND STOCHASTIC EVOLUTION EQUATIONS
Barcelona Seminar on Stochastic Analysis, Eds. D. Nualart and M. Sanz-Sole, Birkhäuser, 1993, 222-234.
G. Da Prato, D. Gatarek, J. Zabczyk
INVARIANT MEASURES FOR SEMILINEAR STOCHASTIC EQUATIONS
Stoch. Anal. Appl. 10 (1992), 387-408.
G. Da Prato, J. Zabczyk
A NOTE ON STOCHASTIC CONVOLUTION
Stoch. Anal. Appl. 10 (1992), 143-153.
J. Zabczyk
LAW EQUIVALENCE OF ORNSTEIN-UHLENBECK PROCESSES
Proc. The Third Nagoya Conf. Gaussian Random Fields, Eds. K. Ito and T. Hida, World Scientific 1992, 420-432.
G. Da Prato, J. Zabczyk
NON-EXPLOSION, BOUNDEDNESS AND ERGODICITY FOR STOCHASTIC SEMILINEAR EQUATIONS
J. Diff. Equations 98, 181-195.
G. Da Prato, A. Pritchard, J. Zabczyk
ON MINIMUM ENERGY PROBLEMS
SIAM J. Control and Optimization 29 (1991), 209-221.
G. Da Prato, J. Zabczyk
SMOOTHING PROPERTIES OF THE KOLMOGOROFF SEMIGROUPS IN HILBERT SPACES
Stochastics and Stochastics Reports 35 (1991), 63-77.
J. Zabczyk
ON LARGE DEVIATIONS FOR STOCHASTIC EVOLUTION EQUATIONS
Proceedings of the 6th IFIP working Conference on Stochastic System and Optimization, Warsaw, 1988, Lecture Notes in Computing and Information Sciences 136.
A. Sierocinski, J. Zabczyk
ON A PACKING PROBLEM
Bull. Pol. Acad. Sci. 11/12 (1989), 104-118.
J. Zabczyk
SYMMETRIC SOLUTION OF SEMILINEAR STOCHASTIC EQUATIONS
Proceedings of a Conference on Stochastic Partial Differential Equations, Trento, Italy, 1987, Lecture Notes in Mathematics 1390 (1989), 237-256.
R. Rempala, J. Zabczyk
ON THE MAXIMUM PRINCIPLE FOR DETERMINISTIC IMPULSE CONTROL PROBLEMS
J. Optimization Theory and Applications 59 (1988), 281-288.
G. Mazziotto, L. Stettner, J. Szpirglas, J. Zabczyk
ON IMPULSE CONTROL WITH PARTIAL OBSERVATION
SIAM J. on Control and Optimization 26 (1988), 964-984.
J. Zabczyk
SOME COMMENTS ON STABILIZABILITY
Journal of Applied Mathematics and Optimization 19 (1988), 1-9.
G. Da Prato, J. Zabczyk
A NOTE ON SEMILINEAR STOCHASTIC EQUATIONS
Journal of Differential and Integral Equations 1 (1988), 143-155.
W. Smolenski, R. Sztencel, J. Zabczyk
LARGE DEVIATIONS ESTIMATES FOR SEMILINEAR STOCHASTIC EQUATIONS
Proceedings of the IFIP Conference on Stochastic Differential Systems, Eisenach, Lecture Notes in Control and Information Sciences 96 (1987), 218-231.
G. Da Prato, S. Kwapien, J. Zabczyk
REGULARITY OF SOLUTIONS OF LINEAR STOCHASTIC EQUATIONS IN HILBERT SPACES
Stochastics 23 (1987), 1-23.
J. Zabczyk
STABLE DYNAMICAL SYSTEMS UNDER SMALL PERTURBATIONS
Journal of Mathematical Analysis and Applications 125 (1987), 568-588.
J. Zabczyk
EXIT PROBLEM FOR INFINITE DIMENSIONAL SYSTEMS
Proceedings of a Workshop on Stochastics PDE’s and Applications, Trento 1985, Lecture Notes in Mathematics 1236 (1987), 239-257.
J. Zabczyk
EXIT PROBLEM AND CONTROL THEORY
Systems and Control Letters 6 (1985), 162-172.
J. Zabczyk
STOPPING PROBLEMS IN STOCHASTIC CONTROL
Proceedings of the International Congress of Mathematicians, Warsaw, 1984, 1425-1437.
J. Zabczyk
STRUCTURAL PROPERTIES AND LIMIT BEHAVIOUR OF LINEAR STOCHASTIC SYSTEMS IN HILBERT SPACES
Banach Center Publications 14 (1985), 593-611.
J. Zabczyk
CONTROLLABILITY OF STOCHASTIC SYSTEMS
Proceedings of the 2nd Bad Honnef Conference on Stochastic Differential Systems, Lecture Notes in Control and Information Sciences 43 (1982), 144-154.
J. Zabczyk
STATIONARY DISTRIBUTIONS FOR LINEAR EQUATIONS DRIVEN BY GENERAL NOISE
Bull. Pol. Acad. Sci. 31 (1983), 197-209.
J. Zabczyk
STOPPING GAMES FOR SYMMETRIC MARKOV PROCESSES
Probability and Mathematical Statistics 4 (1984), 185-196.
A. Pritchard, J. Zabczyk
STABILITY AND STABILIZABILITY OF INFINITE DIMENSIONAL SYSTEMS
SIAM Review 23 (1981), 25-52.
J. Zabczyk
CONTROLLABILITY OF STOCHASTIC LINEAR SYSTEMS
System and Control Letters 1 (1981), 25-31.
L. Stettner, J. Zabczyk
STRONG ENVELOPES OF STOCHASTIC PROCESSES AND A PENALTY METHOD
Stochastics 4 (1981), 267-282.
J. Zabczyk
STABILIZATION OF BOUNDARY CONTROL SYSTEMS
Proceedings of International Symposium on System Optimization, Lecture Notes in Control and Information Sciences 14 (1979), 321-332.
J. Zabczyk
ON THE STABILITY OF INFINITE DIMENSIONAL LINEAR STOCHASTIC SYSTEMS
Banach Center Publications 5 (1979), 273-281.
J. Zabczyk
INTRODUCTION TO THE THEORY OF OPTIMAL STOPPING
Proceedings of the 1st Bad Honnet Conference on Stochastic Systems, 1979, Lecture Notes in Control and Information Sciences 16 (1979), 227-250.
Z. Ciesielski, J. Zabczyk
A NOTE ON A SELECTION PROBLEM
Banach Center Publications 5 (1979), 47-51.
J. Zabczyk
ON DECOMPOSITION OF GENERATORS
SIAM J. Control 16 (1978), 523-534. Erratum: On decomposition of generators
SIAM J. Control and Optimization 18 (1980), 325.
R. Cowan, J. Zabczyk
AN OPTIMAL SELECTION PROBLEM ASSOCIATED WITH THE POISSON PROCESS
Theory of Probability and Appl. 23 (1978), 606-614.
J. Zabczyk
STABILITY PROPERTIES OF THE DISCRETE RICCATI OPERATOR EQUATION
Kybernetika 13 (1977), 1-10.
J. Zabczyk
COMPLETE STABILIZABILITY IMPLIES EXACT CONTROLLABILITY
Seminarul Ecuati Functionale N. 38, Timisoara 1976, Romania, 1-7.
J. Zabczyk
A NOTE ON C(O)-SEMIGROUPS
Bull. Pol. Acad. Sci. 23 (1975), 895-898.
J. Zabczyk
REMARKS ON THE ALGEBRAIC RICCATI EQUATION IN HILBERT SPACE
J. Appl. Math. and Optimization 2 (1976), 251-258.
J. Zabczyk
A NOTE ON SEMIPOLAR SETS FOR PROCESSES WITH INDEPENDENT INCREMENTS
Proceedings of Winter School on Probability, Karpacz 1975. Lecture Notes in Mathematics 472 (1975), 277-283.
J. Zabczyk
A NOTE ON THE EXPONENTIAL STABILITY OF A MATRIX RICCATI EQUATION OF STOCHASTIC CONTROL
Kybernetika 11 (1975), 218-222.
J. Zabczyk
ON OPTIMAL STOCHASTICS CONTROL OF DISCRETE-TIME PARAMETER SYSTEMS IN HILBERT SPACES
SIAM J. Control 13 (1975), 1217-1234.
J. Zabczyk
REMARKS ON THE CONTROL OF DISCRETE-TIME DISTRIBUTED PARAMETER SYSTEMS
SIAM J. Control 12 (1974), 161-176.
T. Bojdecki, J. Los, T. Skomorochin, J. Zabczyk
SOME PROPERTIES OF ORDERED FINITE DIMENSIONAL SPACES. Proceedings of the Conference on Mathematical Methods of Economy
Warsaw 1974, 314-327.
J. Zabczyk
OPTIMAL CONTROL BY MEANS OF SWITCHINGS
Studia Math. 45 (1973), 161-170.
J. Zabczyk
REMARKS ON STOCHASTIC DERIVATION
Bull. Pol. Acad. Sci. 21 (1973), 263-269.
J. Zabczyk
ON SOME INTEGRAL EQUATION
Colloquium Math. 25 (1972), 315-318.
J. Zabczyk
A MATHEMATICAL CORRECTION PROBLEM
Kybernetika 8 (1972), 317-324.
J. Zabczyk
SUR LA THEORIE SEMI-CLASSIQUE DU POTENTIEL POUR LES PROCESSUS A ACCROISSEMENTS INDEPENDENT
Studia Math. 35 (1970), 227-247.
J. Zabczyk
PROBABILITIES D’ATTEINTES D’UN ENSEMBLE DANS LES CHAINES DE MARKOV
Bull. Pol. Acad. Sci. 7 (1969), 827-831.

MISCELANEA:

J. Zabczyk
A COMMENT ON THE PAPER "STABILITY AND STABILIZABILITY OF INFINITE DIMENSIONAL SYSTEMS", SIAM REVIEW, 23 (1981), 25-52
Preprint IM PAN 740, October 2012
J. Zabczyk
ON BELKA'S TAX
Delta, January 2012, in Polish
J. Zabczyk
A STORY NOT VERY PEDAGOGICAL
Delta, June 2011, in Polish
J. Zabczyk
ON THE AVERAGE AGE OF MEMBERS OF PAS
Nauka, 1/2011, 167-170, in Polish

LECTURE NOTES:

J. Zabczyk
LECTURES IN STOCHASTIC CONTROL
Control Theory Centre Report No. 125, University of Warwick, 1984, 1-157.
J. Zabczyk
INFINITE DIMENSIONAL SYSTEMS IN OPTIMAL CONTROL
Bulletin of the International Statistical Institute, Vol. XLII, Book II, Invited papers, Proceedings of the 41st Session, 1977, 286-310.
J. Zabczyk
STOCHASTIC CONTROL OF DISCRETE-TIME SYSTEMS
Control Theory and Topics in Functional Analysis, Vol. III, International Atomic Energy Agency, Vienna, 1976, 187-224.
J. Zabczyk
AN INTRODUCTION TO PROBABILITY THEORY
Control Theory and Topics in Functional Analysis, Vol. I, International Atomic Energy Agency, Vienna, 1976, 419-462.
J. Zabczyk
FILTERING FOR STOCHASTIC PROCESSES
Warsaw, IM PAN, 1973, 43 pp. (in Polish)

FIRST DRAFT:
J. Zabczyk
ON THE AVERAGE AGE OF MEMBERS of PAS, 2
2011, in Polish


J. Zabczyk
ON AN EQUATION OF E. OTTO
2011

PROCEEDINGS:

Editor of:

K. Haman, B. Jakubiak, J. Zabczyk
PROBABILISTIC METHODS IN ATMOSPHERIC AND WATER SCIENCES
ICM, Warsaw 2003.
H. Engelbert, H. Follmer, J. Zabczyk
STOCHASTIC PROCESSES AND RELATED TOPICS
Gordon and Breach, 1996.
J. Zabczyk
STOCHASTIC SYSTEMS AND OPTIMIZATION
Proceedings of the 6th IFIP WG 7.1, Working Conference, Warsaw, Poland, September 12-16, 1988, Springer Verlag, LNICIS 136.
C. Olech, B. Jakubczyk, J. Zabczyk
MATHEMATICAL CONTROL THEORY
Banach Center Publications 14, Polish Scientific Publisher, Warsaw 1985.
C. Olech, S. Dolecki, J. Zabczyk
MATHEMATICAL CONTROL THEORY
Banach Center Publications 1, Polish Scientific Publisher, Warsaw 1976.